Top answers from doctors based on your search:
Disclaimer

bitter taste

A 33-year-old male asked:
Dr. Gregory Lewis
43 years experience in Urology
Yes: Alteration in senses of smell and taste, including what is often described as a metallic taste that lasts the entire time one takes Clarithromycin are ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old member asked:
Dr. Gary Sandler
53 years experience in Dentistry
Healthy taste buds +: How long is lingering? If it's just minutes or perhaps an hour, you have good healthy taste buds. If it's days or longer, see a dentist and perhaps ... Read More
7
7 thanks
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Bitter taste =: pungent flavor
A 40-year-old member asked:
Dr. Dan Fisher
26 years experience in Internal Medicine
No : Many poisons are alkaloids and taste bitter. However there is no direct correlation between sweetness and toxicity.
A 44-year-old female asked:
Dr. Hanford Brace
52 years experience in Family Medicine
Chemicals: In this day and age we are exposed to many chemicals in our food. Tooth paste change.Taste. Your stomach can cause it. Some foods can cause it. Den ... Read More
13
13 thanks
A 35-year-old male asked:
Dr. Gibrham Rodriguez
12 years experience in Emergency Medicine
Various reasons : Do you have it all the time or only when you eat certain foods. Food allergies, mineral deficiencies, hormone abnormalities , toxic substances are jus ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Victor Bonuel
37 years experience in Internal Medicine
Check out this link: Take care! http://www.Health.Com/health/m/gallery/0, 20529772_5, 00.Html.
A 41-year-old member asked:
Dr. Gerard Honore
28 years experience in Fertility Medicine
No: This is absolutely not related to implantation; there are no symptoms with implantation.
A female asked:
Dr. Charles Cattano
38 years experience in Gastroenterology
Biliary emesis: Bile is typically a golden yellow to green color. It mixes with food to help digest dietary fats. When bile backs up into the stomach, it may appear i ... Read More
A 46-year-old member asked:
Dr. Brian Affleck
29 years experience in ENT and Head and Neck Surgery
Tonsillitis: Yes, it absolutely can. Even more exciting is when you have tonsil calculus or tonsil stones. These are little white pellet-looking things that fill ... Read More
A 34-year-old member asked:
Dr. Brett Kalmowitz
21 years experience in Gastroenterology
Reflux / bleeding: Reflux can lead to a bitter taste in the mouth. If reflux is severe it can lead to an inflamed esophagus. Also ulcers can form in the intestines from ... Read More
A 47-year-old member asked:
Dr. Terri Washington
15 years experience in Endocrinology
Meds?: Are you taking any meds or supplements, this could be a side effect of those. See your doctor for review of your medicines and any other possible cau ... Read More
A 37-year-old member asked:
Dr. Behram Dalal
30 years experience in Dentistry
Doesn't have: To be a disease. Many medications can also cause alterations in taste. Hope this helps.
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Not necessarily.: Possible early pregnancy sxs: no period, breast swelling ; tenderness w darkened areolas, thin, white ; milky vaginal discharge, fatigue, ^ urination ... Read More
A 52-year-old male asked:
Dr. Franklyn Gergits
28 years experience in ENT and Head and Neck Surgery
Bitter Taste: Hello. It still sounds like the LPR or gerd may be responsible for your symptoms. I guess the first question i would ask is how long on omeprezole? Ar ... Read More
1
1 thank
A 54-year-old member asked:
Dr. J. Richard Shih
27 years experience in Cosmetic Dentistry
Medical condition: Usually when there is a change in tongue tasting and abnormal tongue morphology with no reason, there is a need tin seeking for medical help. Sometime ... Read More
1
1 comment
1
1 thank
A 52-year-old member asked:
Dr. Stephen Calendine
33 years experience in Dentistry
Medications,illness: Side effects for many medicines include taste in mouth. Always good to be evaluated if it persists very long!
3
3 thanks
A 52-year-old male asked:
Dr. Susana Sixto-rodriguez
24 years experience in Family Medicine
Lump in throat: If you are still having symptoms after taking antacids and ppi then you should have a thyroid u/s done and labs to make sure it's not your thyroid and ... Read More
A female asked:
Dr. Howard Schneider
33 years experience in Pediatric Dentistry
Common side effect: Although the reason why is not known, a metallic taste in the mouth is a common, non-serious, side effect of tis drug.
A 34-year-old male asked:
Dr. Jovita Anyanwu
29 years experience in Internal Medicine
Bad taste: If the food is good you may have oral infection or ulcers. Try gargling with warm saline or see your local doctor
A 34-year-old male asked:
Dr. John Goldman
54 years experience in Rheumatology
Not certain: Could be infection, or even a neurological issue. It would be best to discuss this with your physician
A 40-year-old member asked:
Dr. Gary Sandler
53 years experience in Dentistry
Find the cause...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also b ... Read More
4
4 thanks
A 37-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Probably not: It can sometimes cause a dry mouth but not really a constant bad taste.
A 53-year-old female asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
No: I know of no such list.
A 44-year-old member asked:
Dr. Kathleen Mullane
31 years experience in Internal Medicine
Taste disturbances: Sinus infections make food taste bad for several reasons: 1. Swelling in the sinuses can disturb the sense of smell which is important in our 'taste ... Read More
A 44-year-old member asked:
Dr. Kirpal Singh
23 years experience in General Surgery
Reflux : Ur tasting what ever is coming up from reflux. Other possibility would b side effect of medication. U can call ur pharmacist to run through ur list of ... Read More
A 42-year-old member asked:
Dr. Franklyn Gergits
28 years experience in ENT and Head and Neck Surgery
Salty phlegm: Hello, your salty tasting phlegm is normal.
5
5 thanks
A 44-year-old member asked:
Dr. Charles Cattano
38 years experience in Gastroenterology
More likely...: ...you are describing "sourbrash" when stomach contents regurgitate into your mouth. The probable cause is GERD (gastroesophageal reflux disease) for ... Read More
A 51-year-old member asked:
Dr. Robin Larabee
25 years experience in Pediatrics
See a dentist: Brush, floss, and use a listerine-type mouthwash. If the taste/odor doesn't go away, see your doctor to rule out a throat infection, then see a denti ... Read More
2
2 thanks
A 40-year-old member asked:
Dr. Robert Devin
46 years experience in Dentistry
Nausea Bitter taste.: Stomach acids associated with nausea often sour, may also be bitter. Brush your teeth with baking soda to protect teeth. See an Internist MD to have y ... Read More
A 53-year-old member asked:
Dr. Theodore Davantzis
39 years experience in Dentistry
Lemon = acidic: Either way, a taste such as this could be indicative of cavities, periodontal problems, acid reflux, or even a sinus infection. Which, if any of the a ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Barry Bergman
40 years experience in Pediatrics
Flavoring: The pharmacist can add flavoring to most medicines but it needs to be written on the prescription. Having said that it is important that children lear ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month